The Epidemiology of Epigenetics

DSpace/Manakin Repository

The Epidemiology of Epigenetics

Citable link to this page

 

 
Title: The Epidemiology of Epigenetics
Author: Haig, David Addison
Citation: Haig, David. 2012. The epidemiology of epigenetics. International Journal of Epidemiology 41(1): 13-16.
Full Text & Related Files:
Published Version: dx.doi.org/10.1093/ije/dyr183
Other Sources: http://ije.oxfordjournals.org/content/41/1/13.short
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:10859960
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters